# SDR REXA2012072701202

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,586 hours, 19,177 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE AFTER TAKEOFF.  FLIGHT ATTENDANT CALLED AND ADVISED FLIGHT CREW CABIN WAS FILLING UP WITH SMOKE.  SMELLED LIKE BURNT RUBBER, ACCORDING TO FLIGHT ATTENDANT.  REMOVED AND REPLACED RT ENGINE NR 1 CARBON SEAL IAW MM 72-00-00.   ENGINE CHECKED GOOD.  OK FOR SERVICE.
